Constructing a numerically statistical model of a homogeneous random field with a given distribution of the integral over one of the phase coordinates

Авторы: 
Mikhailov, G. A.
Kablukova, E. G.
Ogorodnikov, V. A.
Prigarin S. M.
Тип публикации: 
Публикации в рецензируемых журналах
Вхождение в реферативные базы данных: 
WoS
Год выхода: 
2019
Выходные данные: 
Mikhailov, G. A., Kablukova, E. G., Ogorodnikov, V. A., Prigarin S. M. Constructing a numerically statistical model of a homogeneous random field with a given distribution of the integral over one of the phase coordinates // Doklady Mathematics. 2019. Vol. 100, N 3. P. 131– 135. https://doi.org/10.31857/S0869-56524892131-135.